# SDR U5QA202402230127

- Difficulty date: February 23, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N538XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20224
- Aircraft time: 15,852 hours, 7,035 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00340
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY LANDING DUE TO ODOR & LIGHT SMOKE, PACK TEMP HIGH MESSAGE POSTED ON FINAL APPROACH.  MX C/A: C/W OVERWEIGHT LANDING INSP; R&R AIR CYCLE MACHINE (ACM), OPS CKS GOOD.
